# SDR SAJF201202041011

- Difficulty date: February 4, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N18717
- Make and model: Boeing 747409F
- Aircraft serial: 30769
- Aircraft time: 36,231 hours, 6,506 cycles
- Engine: Ge CF680C2B1F
- Engine time: 31,339 hours, 5,392 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Screw
- Condition: Dislodged
- Location: Shutoff Valve
- Part time: 31,339 hours, 5,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B18717)  EXPERIENCED TWO CAN’T SHUTDOWN ENGINE EVENTS ON NR 3 ENGINE; FIRST ON JAN 27,2012 & SECOND ON FEB 4,2012).  DURING TROUBLESHOOTING, GROUND CONFIRMED THAT THE HMU FUEL SHUTOFF VALVE STUCK IN OPEN POSITION & NR 2 HMUS WERE REPLACED.  SHOP REPORT REVEALED SCREW STUCK IN BOTH HMU SHUTOFF VALVE CHAMBER & SHOP CONFIRMED SCREW NOT PART OF HMU.  FOUND SCREW CAME FROM BYPASS VALVE CAGE OF FUEL FILTER. THERE ARE THREE SCREWS ATTACHED TO BYPASS VALVE CAGE TO FUEL FILTER & NR 3 ENGINE FUEL FILTER INSPECTED & FOUND ALL 3 SCREWS LIBERATED & MISSING.
